MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST 40 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST 40 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number CQF7574
Medical Device Problem Codes Burst Container or Vessel (1074); Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number has been provided and a lot history review has been performed.The device was returned and the investigation confirmed for burst.The definitive root cause could not be established.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cqf7574 pta balloon dilatation catheter allegedly experienced burst and material rupture.This information was received from one source.One patient was involved and there was no reported patient injury.The patient is male, (b)(6) years old, and (b)(6) pounds.

Brand Name
CONQUEST 40 PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9198424
Report Number2020394-2019-04007
Device Sequence Number19609741
Product Code DQY
UDI-Device Identifier00801741060496
UDI-Public(01)00801741060496
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCQF7574
Device Catalogue NumberCQF7574
Device Lot NumberRECX2429
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2019
Initial Report FDA Received Date10/16/2019
Patient Sequence Number1